| Model Number |
72400162 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient's artificial urinary sphincter (aus) was not functioning properly.During the surgical procedure, a crack was identified in the cuff connecting tube.The cuff was replaced.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for balloon is (b)(4).Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.The cuff was visually inspected and leak tested; both tests passed, and no damage or abnormalities were observed.The black suture tubing was also visually inspected and leak tested.Visual examination showed that it was returned with a straight quick connect window connector attached, and the suture tubing exhibited wear down to the filament.The leak test passed as well.Based on the available information and analysis results, the reported clinical observations of device mechanical issue and tube hole/perforation could not be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.
Event or Problem Description